# SDR RRXA001812

- Difficulty date: April 14, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE AFT ACCESSORY COMPT RETANGULAR OUTFLOW VALVE  BETWEEN STA 1670 TO 1690, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED, PRIMED AND BLENDED AREA IAW DC-8 SRM 51-1-8.  RETURNED TO SERVICE IAW DC-8 SRM 53-2-0 AND EO NR 00-055 WITH APPROVED 8110-3 DATED 4-10-00.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
